Annals of Functional Analysis

On the convexity of certain integral operators

Daniel Breaz and Vasile Marius Macarie

Full-text: Open access

Abstract

‎In this paper we consider the classes of starlike functions of‎ ‎order $\alpha $‎, ‎convex functions of order $\alpha $ and we study‎ ‎the convexity and $\alpha $-order convexity for some general‎ ‎integral operators‎. ‎Several corollaries of the main results are‎ ‎also considered‎.

Article information

Source
Ann. Funct. Anal., Volume 3, Number 2 (2012), 183-190.

Dates
First available in Project Euclid: 12 May 2014

Permanent link to this document
https://projecteuclid.org/euclid.afa/1399899942

Digital Object Identifier
doi:10.15352/afa/1399899942

Mathematical Reviews number (MathSciNet)
MR2948398

Zentralblatt MATH identifier
1255.30018

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)
Secondary: 30C55: General theory of univalent and multivalent functions 47G10: Integral operators [See also 45P05]

Keywords
Analytic function ‎integral operator ‎open unit disk ‎convexity‎ ‎starlike function

Citation

Macarie, Vasile Marius; Breaz, Daniel. On the convexity of certain integral operators. Ann. Funct. Anal. 3 (2012), no. 2, 183--190. doi:10.15352/afa/1399899942. https://projecteuclid.org/euclid.afa/1399899942


Export citation

References

  • B.A. Frasin and J. Jahangiri, A new and comprehensive class of analytic functions, Anal. Univ. Oradea, Fasc. Math. 15 (2008), 59–62.
  • Z. Nehari, Conformal Mapping, Dover, New York, NY, USA, 1975.